# SDR CALA2022022100468

- Difficulty date: February 21, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N29981
- Make and model: Boeing 787-9
- Aircraft serial: 06142
- Aircraft time: 6,217 hours, 691 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: NA
- Condition: Damaged
- Location: Sta 100
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RII INSPECTION REQUIRED PRESSURE BULKHEAD AND J & Y CHORDS AT STA. 100 ARE BEING REPLACED DUE LIGHTNING STRIKE DAMAGE. REF LP 7695225. REQUIRED AS MAJOR REPAIR. AN ESFR MUST BE ACCOMPLISHED AND RECORDED. COMPLETED/FILED ESFR FORM. SFR 1027782. COMPLETED/FILED ESFR FORM. SFR 1027782.
